# SDR ASAA2017050920704

- Difficulty date: May 9, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 4,865 hours, 1,626 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON ROTATION "FLT CONT" ILLUMINATED MOMENTARLY. GROUNDED - YES. INSPECTED AIRCRAFT FOR HYDRAULIC LEAKS, NONE NOTED. INSPECTED HYDRAULIC SYSTEM QTY A & B AND FOUND THEM TO BE WITHIN SERVICEABLE LIMITS PER AMM 12-12-00. ACCOMPLISHED FLIGHT CONTROL PANEL INSTALLATION TEST PER AMM 27-09-45 PARAGRAPH 5 A-G. NO DEFECTS NOTED. ACCOMPLISHED LOW PRESSURE WARNING SWITCH TEST PER AMM 27-09-61. NO DEFECTS NOTED. CYCLED FLIGHT CONTROLS THROUGH FULL RANGE OF MOTION. NO FLIGHT CONTROL ELEVATOR FEEL OR HYDRAULIC PRESSURE ISSUES NOTED.
